MAUDE Adverse Event Report: LivaNova USA, Inc. Pulse Gen Model 106; Generator

LivaNova USA, Inc. Pulse Gen Model 106; Generator
Model Number 106
Medical Device Problem Codes Premature Discharge of Battery (1057); Premature Elective Replacement Indicator (1483); Battery Problem: High Impedance (2947)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional information received.The patients battery status has rebounded.Confirmed by session report.The battery rebound event was confirmed to be related to a known event cause by the impedance behaviors in the beginning of the battery's life.Internal investigation identified that in some cases, pulse generators reach the 25% battery indicator earlier than expected and later rebound without any significant programming changes.This behavior was determined to be due to an increased duration of high battery impedance during generator battery beginning-of-life.There is no evidence of a device malfunction.No other relevant information has been received to date.

Brand Name
Pulse Gen Model 106
Common Device Name
Generator
Manufacturer (Section D)
LivaNova USA, Inc.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LivaNova USA, Inc.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 
+1(866)882-8804
MDR Report Key50240428
Report Number1644487-2026-10953
Device Sequence Number10374053
Product Code LYJ
UDI-Device Identifier05425025750061
UDI-Public05425025750061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number106
Device Lot Number1066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale